# SDR ASOA200901341

- Difficulty date: December 3, 2009
- Submitted: December 4, 2009
- Operation: Air carrier
- Aircraft: N850AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7355
- Aircraft time: 24,563 hours, 20,608 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Failed
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAPS FAILED IN FLIGHT AT 0.  FLAPS WERE RETRACTED AFTER TAKEOFF -THATS WHEN THEY FAILED AT 0.  (EMERGENCY DECLARED)  PERFORMED GROUND MX TEST IAW FIM 27-50-00 PARAGRAPH 21.  ALL LRU'S PASSED.  OPERATED FLAPS UP AND DOWN NO FAULT MESSAGES NOTED AT THIS TIME.
